ETHICON INC. PROLENE SUTURE 30"(75CM) 6-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
M8711 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.H6 component code: g07002 device not returned.Related events captured via: 2210968-2024-02316.
Event or Problem Description
It was reported that a patient underwent a coronary artery bypass graft procedure on (b)(6) 2024 and a suture was used.During the anastomosis the suture kept popping off.This occurred with two separate suture codes.Another like device was used to complete the procedure.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: (b)(6) 2024 h6 component code: g07002 no device problem found additional information: d9, h3, h6 h3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the device.The returned sample revealed that it was received one empty opened folder that pertain to the product code m8711.As the needle or suture was not returned for evaluation.Based on the information available, it has been determined that no corrective and preventative action is proposed.If additional information is made available, the investigation will be updated as applicable.The manufacturing records couldn't be reviewed as the batch number is unknown.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.